# SDR REXA2017101201088

- Difficulty date: October 12, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 23,029 hours, 14,978 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01247
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTED APU, AN ODOR AND SMOKE IN COCKPIT AND CABIN , SHUTDOWN THE APU , AND ODOR AND SMOKE STOPPED.  COMPLIED WITH TECHNICAL SUPPLEMENT 002737 , FOUND LEFT PACK INOPERATIVE IN BOTH AUTO AND MANUAL MODE.  SUSPECTED SEIZED.  R & R THE LEFT ACM IAW AMM 21-51-08.  LEAK & OPS CHECKED GOOD.
